# SDR GTIA2022020336258

- Difficulty date: February 3, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 19,860 hours, 8,490 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW PRESSURE -SVCD L2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00
